Couldn't find what you looking for?

TRY OUR SEARCH!

I took Plan B a week ago the day after my boyfriends condom broke, I didn't feel any side effects at the time but today I have been feeling extremely nauseous and have had some abdominal cramping. When I got home I had some dark bleeding, I shouldn't be getting my period I just had it (the last day of my period was only two days before the incident with the ripped condom) is this some side effect of the Plan B kicking in a week later?

Loading...

I feel the same - nauseas and stomach cramps after a week since taking the Plan B. How did your situation turn out? I am still 7 days from my normal period cycle to begin. Is it normal to feel this way a week after taking Plan B?

Please help
Reply

Loading...

Ok I need help my girlfriend and I had sex and condom broke and I got her plan b and she got the dark bleeding she said and she is 3 day past her normal period what should I do?
Reply

Loading...